# SDR SWAA2022012402469

- Difficulty date: May 8, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 47,389 hours, 24,221 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 149A75939
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY SUPPORT STRUCTURE STA. 727C HAS CORROSION LBL 0 TO LBL 10 / REMOVED CORROSION @ STA 727C LBL 0 - LBL 10 IAW SRM 53-60-71-1A-1 STEP 2 (2); VERIFIED MATERIAL LOSS ORIG 'T' = .100 REMAINING 'T' .082 LOSS OF .018 AREA FOUND TO BE OUT OF LIMITS IAW 53-60-71-1A-1 PG 18 OF 32 FIG 105; LOCATE AND DRILLED NEW SUPPORT CHORD PART NO. 149A75939 A-TAG REV:-GE0740 IAW BOEING DWG 149A7502 REV:-; INSTALLED NEW SUPPORT CHORD IAW BOEING DWG 149A7502 REV:-; AND APPLIED CIC TO NEW SUPPORT CHORD IAW AMM 51-21-91-701.
